# SDR ZW0A0109103

- Difficulty date: September 19, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON THE NUMBER 2 SEAT TRACK, STA 1041 TO 1309, AT UPPER AND LOWER SURFACES OF FLOOR PANEL BOLT HOLES.  REPLACED TRACK PER SRM 53-24-0, FIG 6 WITH TRACK FROM STOCK.  REINSTALLED BOLTS AND NUTS PER SRM 51-30-1.  INSTALLED TRACK SPLICE PER SRM 53-05, FIG 4F.
